# SDR 06FDEA02285

- Difficulty date: June 14, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND FROM THE END OF STRINGER-11 APPROX 14" AT RT WING TANK AT XORS 704 DURING HFEC INSPECTION SNRM N01379: RT WING TANK AT XORS 704 OF STRINGER -11 END REPAIR AS PER SRM 57-20-00 FIG 10 OPT 1 VOL I.   THIS REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.  LEAK CHECK CARRIED AS PER AMM 28-11-00.
